An absolute continuity for positive operators on Banach latticesReport as inadecuate




An absolute continuity for positive operators on Banach lattices - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 14 1991, Issue 1, Pages 83-92



Department of Mathematics, University of Arkansas, Fayetteville 72701, Arkansas, USA

Department of Mathematics, John Brown University, Siloam Springs 72761, Arkansas, USA

Received 19 July 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For positive operators on a Banach lattice, absolute contnuityconditions are considered. An operator absolutely continuous with respect toT is compared to sums of compositions of T together with orthomorphisms or inspecial cases projections. Consequences For compact operators on functionsspaces CX are considered.





Author: W. Feldman, C. Piston, and Calvin E. Piston

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents